MathSciNet Relay Station
MathSciNet bibliographic data
MR1195659 46E15 (30H05)
Bierstedt, K. D.; Summers, W. H. Biduals of weighted Banach spaces of analytic functions. J. Austral. Math. Soc. Ser. A 54 (1993), no. 1, 70–79.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement